I Was Put On Synthroid To Help My Depression

I Was Put On Synthroid To Help My Depression but it made me sick at my stomach. Any remedies for this? I was told to take it before breakfast but I don't eat until supper, so I can take it with supper if that makes any sense.

I am on other meds for depression and Synthroid is supposed to help the other meds work

thanks

david a
5624david 5624david
61-65, M
2 Responses Jan 13, 2013

I am somewhat happier on the depression meds and I have only had side effects to the new ones. I am allergic to a lot of stuff caused by radiation treatment for cancer. I have not had any problems with addiction.
If you are depressed it would not hurt anything to try something mild - that might be all you need

Good Luck

david a

I’ve often been tempted by pills for my depression, but all the side affects and addictions that people are having is the reason I’ll always say no to them, but aside form the sickness do you feel happier for taking them?